Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1986, Volume 27, Number 3, Pages 74–86 (Mi smj7145)  

This article is cited in 5 scientific papers (total in 5 papers)

Absolute $F$-valued retracts and spaces of functions in the topology of pointwise convergence

A. N. Dranishnikov

Moscow

Full text: PDF file (2255 kB)

English version:
Siberian Mathematical Journal, 1986, 27:3, 366–376

Bibliographic databases:

UDC: 513.83
Received: 07.06.1984

Citation: A. N. Dranishnikov, “Absolute $F$-valued retracts and spaces of functions in the topology of pointwise convergence”, Sibirsk. Mat. Zh., 27:3 (1986), 74–86; Siberian Math. J., 27:3 (1986), 366–376

Citation in format AMSBIB
\Bibitem{Dra86}
\by A.~N.~Dranishnikov
\paper Absolute $F$-valued retracts and spaces of functions in the topology of pointwise convergence
\jour Sibirsk. Mat. Zh.
\yr 1986
\vol 27
\issue 3
\pages 74--86
\mathnet{http://mi.mathnet.ru/smj7145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0853887}
\zmath{https://zbmath.org/?q=an:0622.54027}
\transl
\jour Siberian Math. J.
\yr 1986
\vol 27
\issue 3
\pages 366--376
\crossref{https://doi.org/10.1007/BF00969273}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1986G586300009}


Linking options:
  • http://mi.mathnet.ru/eng/smj7145
  • http://mi.mathnet.ru/eng/smj/v27/i3/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “On linear topological classification of spaces on continuous functions in the topology of pointwise convergence”, Math. USSR-Sb., 70:1 (1991), 129–142  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. M. Zarichnyi, “Absolute extensors and the geometry of multiplication of monads in the category of compacta”, Math. USSR-Sb., 74:1 (1993), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. P. V. Chernikov, “Odna kharakterizatsiya absolyutnykh retraktov i ee prilozheniya”, Vestn. NGU. Ser. matem., mekh., inform., 9:1 (2009), 69–72  mathnet
    5. A. R. Alimov, “Vypuklost ogranichennykh chebyshevskikh mnozhestv v konechnomernykh prostranstvakh s nesimmetrichnoi normoi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(2) (2014), 489–497  mathnet  crossref  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021